Withdrawal

Hey all,

it’s been 44 days since I had my last injection of abilify 400mg.

I’ve read that it takes 46 days to clear from your system. Does anyone know whether this clearance happens on the 46th day or is there a gradual clearance (hence I should have started to feel withdrawal effect days ago).

I don’t feel any different…not even a little bit.

I’ve heard the withdrawal effects are supposedt o be horrendous so does anybody know what is going on?

imo if your feeling good, every day theres no withdrawl sytomps

Some people don’t experience withdrawal. I have noticed when I go without meds things get a little worse, because I dont have that layer of reassurance that I took my meds. Manifestations of paranoia about voices leads to more voices. I dont really get withdrawal either. The meds dont really effect me, but they make me feel more comfortable so I take them.

It should be gradual cleansing. I dont think they could really specify it down to the day for everyone. After a couple months though it should all be out of your system.

Watch for the signs, prevent a relapse. It’s always good to have your medication of choice on hand.

Good luck.

This post was flagged by the community and is temporarily hidden.

This post was flagged by the community and is temporarily hidden.

Same could be said about you.

This post was flagged by the community and is temporarily hidden.

Well there is a name for when you are symptomatic and can’t get much worse and notice that you need meds- it’s called the ceiling effect, when symptoms are very high and they can’t get much worse. If you are stable, you will notice a bad difference if you miss your injection, so I suggest getting your injection on time.

1 Like

not to sound cocky but I had a bad psychiatrist in hospital. she put me on depot for the most minor things…I have a history of schizophrenia but it was drug induced…

Does anyone know whether the withdrawal should come on suddenly or gradually??

From what I can tell your in the clear. I wouldnt be surprised though if a few months down the road things start to surface again. Do your best to stay off the drugas.